Top answers from doctors based on your search:
Disclaimer

depakote overdose death

A 51-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Depakote: Depending on dose taken, dizziness, upset stomach, tremors, headaches, etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 50-year-old member asked:
Dr. Richard Rhoden
48 years experience in Psychiatry
Exam & blood test: Sedation plus history suggestive of overdose are usual first signs, confirmed by blood test. Any significant concerns of overdose should be considere ... Read More
1
1 comment
2
2 thanks
A 36-year-old male asked:
Dr. Edward Workman
Specializes in Pain Management
OD=toxic blood level: Manifestations of depakote OD are: Hyperthermia/hypothermia, Tachycardia, Hypotension (with severe overdose), Cardiac arrest (with severe overdose), ... Read More
A 56-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Depakote OD: Can cause injury to liver and nervous system and blood, depending on dose and length of time. If taking Depakote regularly, blood levels checks are vi ... Read More
A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Yes: But i won't disclose how much or what with.
A 47-year-old member asked:
Dr. Colin Kerr
43 years experience in Family Medicine
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the t ... Read More
2
2 thanks
A 52-year-old member asked:
Dr. Arthur Heller
42 years experience in Gastroenterology
Can be, not usually: Beta blockers can slow the heart, decrease blood pressure, cause abnormal heart rhythms (even fatal ones), cause bronchospasm (asthma/wheezing), heart ... Read More
3
3 thanks
A 37-year-old member asked:
Dr. William Goldie
47 years experience in Pediatric Neurology
Rarely alone: Ativan (lorazepam) by mouth is fairly safe. If given by IV it can stop breathing. However, if Ativan (lorazepam) is added to alcohol, narcotics, or ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Jesse Mills
19 years experience in Urology
Maybe: An overdose of water can be fatal. It would take a lot of sildenafil to be lethal in a healthy adult, enough to make him broke!
7
7 thanks
A 43-year-old member asked:
Dr. Kimberly Erway
19 years experience in Psychiatry
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an a ... Read More
1
1 comment
3
3 thanks
A 40-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience in Infectious Disease
Yes: Overdose of anything can be fatal, but yes, overdose (or even normal dose under the right conditions) of sildenafil can cause hypotension and/or exace ... Read More
A 42-year-old member asked:
Dr. Howard Lelvowitz
26 years experience in Internal Medicine
See below: Depends how many pills go to emerg room.
A 40-year-old member asked:
Dr. Jeffrey Roth
42 years experience in Addiction Medicine
Yes: An overdose of any central nervous system depressant may be lethal.
1
1 thank
A 27-year-old female asked:
Dr. Dennis Clifford
42 years experience in Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks
A 24-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Elderly/ dementia: According to the manufacturer: “elderly people with psychosis related to dementia (for example, an inability to perform daily activities as a result o ... Read More
1
1 comment
A 34-year-old male asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill th ... Read More
A 29-year-old female asked:
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
Withdrawal from: Cymbalta (duloxetine) is unlikely to cause sudden cardiac arrest however there are many other medical and psychological issues that are associated wit ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Edward Smith
53 years experience in Neurosurgery
Yes: Stop breathing--you die. Tranxene (clorazepate) is a respiratory depressant.
A 42-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Overdose: Any overdose calls for immediate medical attention.
A 53-year-old member asked:
Dr. Leto Quarles
22 years experience in Family Medicine
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications sho ... Read More
A 38-year-old member asked:
Dr. Ed Friedlander
43 years experience in Pathology
No: If a person suffers sudden cardiac death while taking these, even to a moderate excess, i would look for a different cause. I'm a pathologist and this ... Read More
A 39-year-old member asked:
Dr. Dan Fisher
26 years experience in Internal Medicine
Yes, but not likely: At your age the body is pretty resilient the mind still sharp and most errors of Insulin administration are engineered to be relatively small. But gi ... Read More
1
1 thank
A 54-year-old member asked:
Dr. Braden Richmond
28 years experience in Obstetrics and Gynecology
Undetermined: It is certainly possible, but there is no direct evidence of a link.
A 55-year-old member asked:
Dr. Marc Zimmermann
21 years experience in Psychiatry
Common effects: •drowsiness •vomiting •increased heart rate (tachycardia) or slow heart rate (bradycardia) •nausea •dizziness •agitation •shakiness (tremor). •com ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month